MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-LINCOSKI EXTREMITY PACK

MEDLINE INDUSTRIES, LP; DBD-LINCOSKI EXTREMITY PACK
Model Number DYNJ40761G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a control syringe component was "flimsy.".
 
Additional Manufacturer Narrative
It was reported that a control syringe component was "flimsy." no information was reported on how the component was "flimsy" or how it was being used at the time the problem/issue was identified.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation.The control syringe was received with its finger grips removed from the barrel.The finger grips were able to be slid back into place and the plunger was noted to feel loose when handling the syringe.There was no damage observed to the rest of the syringe.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-LINCOSKI EXTREMITY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18880969
Report Number1423395-2024-00270
Device Sequence Number7838757
Product Code OJH
UDI-Device Identifier40195327188758
UDI-Public40195327188758
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ40761G
Device Lot Number23DBF123
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown